# SDR P5CA2023112200114

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 58,586 hours, 6,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

#1 RELIEF OFFICER INERTIAL REEL DOES NOT RETRACT.( OBSERVER SEAT OPS CHECK GOOD IAW B777 AMM 25-11-00. )
